How to Prevent Drug Overdose of Rainbow Fentanyl

Illegally produced and distributed fentanyl, which is regularly combined with heroin and/or cocaine, is frequently associated to overdose-related deaths and fentanyl overdoses.

The prevalence of fentanyl-related mortality has increased significantly in Texas, according to the CDC,

with 214 deaths attributable to fentanyl in 2018 and 1,672 fentanyl-related deaths in 2021, according to provisional statistics.

Never take illegal or other substances that you bought on the street or whose origin you don't know.

It is recommended that adults discuss with kids and teenagers the risks of taking unidentified drugs.

Keep all drugs, even prescribed ones, away from children.

If there is an emergency, dial 9-1-1.

If you have any negative health impacts, queries, or worries regarding fentanyl exposure or opioid overdose, call your healthcare practitioner or the Texas Poison Center Network at 1-800-222-1222.

The state's distribution initiative, morenarcanplease.com, makes naloxone (an opioid reversal drug) available to people and groups.